Elevated Troponin and Jarisch-Herxheimer Reaction in Tick-Borne Relapsing Fever: A Case Report

We describe a patient with fever and borreliosis in the Northwestern Washington State, USA. The patient exhibited a classic Jarisch-Herxheimer reaction of tachycardia, hypotension, and thrombocytopenia following antimicrobial therapy, and she also developed an elevated serum cardiac troponin during therapy. (Source: Gastroenterology Research and Practice)

We describe a patient with fever and borreliosis in the Northwestern Washington State, USA. The patient exhibited a classic Jarisch-Herxheimer reaction of tachycardia, hypotension, and thrombocytopenia following antimicrobial therapy, and she also developed an elevated serum cardiac troponin during therapy. (Source: Gastroenterology Research and Practice)

Source:

(Visited 21 times, 1 visits today)
Subscribe to Jenna's Lyme Blog
Yes, I want to subscribe. I understand I will only receive one email each month when there are new posts.
This entry was posted in Lyme Disease News. Bookmark the permalink.

Leave a Reply

Your email address will not be published. Required fields are marked *